# SDR UALA2010072302636

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 54,281 hours, 20,066 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SLIDE BOTTLE HAS BROKEN CABLE END.  REMOVED & REPLACED RT OFFWING SLIDE BOTTLE.  OPS TEST OF INFLATION RESV GOOD.
